zbMATH — the first resource for mathematics

Weak solutions to a parabolic-elliptic system of chemotaxis. (English) Zbl 1005.35026
This paper concerns a parabolic-elliptic system of partial differential equations arising in mathematical biology. The case when the domain is a flat torus is investigated. It is shown that the post blow-up continuation of the solution may occur only when the singularities are quantized with the mass \(8\pi\).

35B60 Continuation and prolongation of solutions to PDEs
92C17 Cell movement (chemotaxis, etc.)
Full Text: DOI
[1] Biler, P., Local and global solvability of some parabolic system modelling chemotaxis, Adv. math. sci. appl., 8, 715-743, (1998) · Zbl 0913.35021
[2] Brezis, H.; Strauss, W.A., Semi-linear second-order elliptic equations in L1, J. mat. soc. Japan, 25, 565-590, (1973) · Zbl 0278.35041
[3] Diaz, J.I.; Nagai, T., Symmetrization in a parabolic-elliptic system related to chemotaxis, Adv. math. sci. appl., 5, 659-680, (1995) · Zbl 0859.35004
[4] Herrero, M.A.; Velázquez, J.J.L., Singularity patterns in a chemotaxis model, Math. ann., 306, 583-623, (1996) · Zbl 0864.35008
[5] Herrero, M.A.; Velázquez, J.J.L., A blow-up mechanism for a chemotaxis model, Ann. scoula norm. sup. Pisa, IV, 35, 633-683, (1997) · Zbl 0904.35037
[6] Tulcea, A.Ionescu; Tulcea, C.Ionescu, Topics in the theory of lifting, (1969), Springer-Verlag Berlin · Zbl 0685.90100
[7] Keller, E.F.; Segel, L.A., Initiation on slime mold aggregation viewed as instability, J. theoret. biol., 26, 399-415, (1970) · Zbl 1170.92306
[8] Ladyzhenskaya, O.A.; Solonnikov, V.A.; Uralt’seva, Linear and quasilinear equations of parabolic type, (1968), Amer. Math. Soc Providence
[9] Meyer, P.A., Probability and potentials, (1966), Blaisdell Waltham · Zbl 0138.10401
[10] Mossino, J.; Rakotoson, J.M., Isoperimetric inequalities in parabolic equations, Ann. scoula norm. sup. Pisa IV, 13, 51-73, (1986) · Zbl 0652.35053
[11] Nagai, T., Blow-up of radially symmetric solutions to a chemotaxis system, Adv. math. sci. appl., 5, 581-601, (1995) · Zbl 0843.92007
[12] T. Nagai, Blowup of nonradial solutions to a parabolic-elliptic system modelling chemotaxis in two-dimensional domains, Inequalities Appl, in press. · Zbl 0990.35024
[13] Senba, T.; Suzuki, T., Some structures of the solution set for a stationary system of chemotaxis, Adv. math. sci. appl., 10, 191-224, (2000) · Zbl 0999.35031
[14] Senba, T.; Suzuki, T., Chemotactic collapse in a parabolic – elliptic system of mathematical biology, Adv. differential equations, 6, 21-50, (2001) · Zbl 0999.92005
[15] T. Senba, and, T. Suzuki, Parabolic system of chemotaxis: blowup in a finite and the infinite time, Math. Appl. Anal, to appear. · Zbl 1056.92007
[16] Yagi, A., Norm behavior of solutions to the parabolic system of chemotaxis, Math. japonica, 45, 241-265, (1997) · Zbl 0910.92007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.